Anxiety measures validated in perinatal populations: A systematic review

Meades, Rose and Ayers, Susan (2011) Anxiety measures validated in perinatal populations: A systematic review. Journal of Affective Disorders, 133 (1-2). pp. 1-15. ISSN 0165-0327

Full text not available from this repository.

Abstract

Research and screening of anxiety in the perinatal period is hampered by a lack of psychometric data on self-report anxiety measures used in perinatal populations. This paper aimed to review self-report measures that have been validated with perinatal women.

Item Type: Article
Schools and Departments: School of Psychology > Psychology
Depositing User: Susan Ayers
Date Deposited: 06 Feb 2012 15:32
Last Modified: 21 Mar 2016 10:27
URI: http://sro.sussex.ac.uk/id/eprint/13156
📧 Request an update